Restricted Ramsey configurations

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)278-286
Number of pages9
JournalJournal of Combinatorial Theory, Series A
Volume19
Issue number3
DOIs
StatePublished - 1975

Fingerprint

Configuration

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Theoretical Computer Science

Cite this

Restricted Ramsey configurations. / Spencer, Joel.

In: Journal of Combinatorial Theory, Series A, Vol. 19, No. 3, 1975, p. 278-286.

Research output: Contribution to journalArticle

@article{62632ad22b56482db314ebfce52a968f,
title = "Restricted Ramsey configurations",
author = "Joel Spencer",
year = "1975",
doi = "10.1016/0097-3165(75)90053-9",
language = "English (US)",
volume = "19",
pages = "278--286",
journal = "Journal of Combinatorial Theory - Series A",
issn = "0097-3165",
publisher = "Academic Press Inc.",
number = "3",

}

TY - JOUR

T1 - Restricted Ramsey configurations

AU - Spencer, Joel

PY - 1975

Y1 - 1975

UR - http://www.scopus.com/inward/record.url?scp=0011270234&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0011270234&partnerID=8YFLogxK

U2 - 10.1016/0097-3165(75)90053-9

DO - 10.1016/0097-3165(75)90053-9

M3 - Article

VL - 19

SP - 278

EP - 286

JO - Journal of Combinatorial Theory - Series A

JF - Journal of Combinatorial Theory - Series A

SN - 0097-3165

IS - 3

ER -